Decay estimates for spherically symmetric Yang-Mills fields in Minkowski space-time
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, p. 481-522
@article{AIHPC_1993__10_5_481_0,
     author = {Schirmer, Pedro Paulo},
     title = {Decay estimates for spherically symmetric Yang-Mills fields in Minkowski space-time},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {5},
     year = {1993},
     pages = {481-522},
     zbl = {0802.53040},
     mrnumber = {1249104},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_5_481_0}
}
Schirmer, Pedro Paulo. Decay estimates for spherically symmetric Yang-Mills fields in Minkowski space-time. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, pp. 481-522. http://www.numdam.org/item/AIHPC_1993__10_5_481_0/

[1] R. Bartnik, Private Communication, Proc. Hungarian General Relativity Workshop, Tihany, Sept. 1989, Ed. Zoltán Perjes (to appear). | MR 1394692

[2] D. Christodoulou, Solutions globales des équations de champs de Yang-Mills, C. R. Acad. Sci. Paris, T. 293, Series A, 1981, p. 39. | MR 637111 | Zbl 0477.58038

[3] D. Christodoulou and S. Klainerman, Asymptotic Properties of Linear Field Equations in Minkowski Space, Comm. Pure and Appl. Math., Vol. 43, 1990, pp. 137-199. | MR 1038141 | Zbl 0715.35076

[4] S. Coleman, There are No Classical Glueballs, Comm. Math. Phys., Vol. 55, 1977, p. 113. | MR 449433 | Zbl 0352.53024

[5] S. Deser, Absence of Static Solutions in Source-Free Yang-Mills Theory, Phys. Letters, Vol. 64B, 1976, p. 463.

[6] D. Eardley and V. Moncrief, The Global Existence of Yang-Mill-Higgs Fields in 4- dimensional Minkowski Space, Comm. Math. Phys., Vol. 83, 1982, p. 171. | MR 649158 | Zbl 0496.35061

[7] P. Forgács and N. Manton, Space-Time Symmetries in Gauge Theories, Comm. Math. Phys., Vol. 72, 1980, p. 15. | MR 573815

[8] Gu Chaohao and Hu Hesheng, On The Spherically Symmetric Gauge Fields, Comm. Math. Phys., Vol. 79, 1981, p. 75. | MR 609229

[9] R.T. Glassey and W.A. Strauss, Decay of Classical Yang-Mills Fields, Commun. Math. Phys., Vol. 65, 1979, p. 1. | MR 526974 | Zbl 0402.35069

[10] R.T. Glassey and W.A. Strauss, Some Global Solutions of the Yang-Mills Equations in Minkowski Space, Comm. Math. Phys., Vol. 81, 1981, pp. 171-187. | MR 632755 | Zbl 0496.35055

[11] R.T. Glassey and W.A. Strauss, The Scattering of Certain Yang-Mills Fields, Commun. Math. Phys., Vol. 89, 1983, pp. 465-482. | MR 713681 | Zbl 0527.35066

[12] J. Ginibre and G. Velo, The Cauchy Problem for Coupled Yang-Mills and Scalar Fields in the Temporal Gauge, Commun. Math. Phys., Vol. 82, 1981, pp. 1-28. | MR 638511 | Zbl 0486.35048

[13] J. Harnad, S. Shnider and L. Vinet,Group Actions on Principal Bundles and Invariance Conditions for Gange Fields J. Math. Phys., Vol. 21, 1980, p. 2719. | MR 597586 | Zbl 0454.55010

[14] R. Jackiw, Gauge fields and Symmetries, Suppl. Acta Physica Austriaca, Schlamming lect. notes, Ed. P. Urban.

[15] A. Jaffe, Vortices and Monopoles, Clifford Taubes, Birkhäuser Progress in Physics PPh2, Birkhäuser, 1980. | MR 614447 | Zbl 0457.53034

[16] S. Klainerman, Uniform Decay Estimates and the Lorentz Invariance of the Classical Wave Equation, Comm. Pure Appl. Math., Vol. 37, 1985, p. 321. | MR 784477 | Zbl 0635.35059

[17] S. Klainerman, The Null Condition and Global Existence to Non-linear Wave Equations, Lectures in Applied Mathematics, Vol. 23, 1986, Ed. B. Nicolaenko. | MR 837683 | Zbl 0599.35105

[18] S. Klainerman, Remarks on the Global Sobolev Inequalities in Minkowski, Space, Comm. Pure and Appl. Math., Vol. 40, 1987, p. 111. | MR 865359 | Zbl 0686.46019

[19] J. Mckinnon, The Spherically Symmetric Einstein-Yang-Mills Equations, Honours Thesis, ANU, Canberra, Nov. 1987.

[20] V.N. Romanov, A.S. Schwarz and Yu.S. Tyupkin, On Spherically Symmetric Fields in Gauge Theories, Nuclear Physics, Vol. B130, 1977, pp. 209-220. | MR 496156

[21] A. Schwarz, On Symmetric Gauge Fields, Comm. Math. Phys., Vol. 56, 1977, p. 79. | MR 457641 | Zbl 0361.53030

[22] P.P. Schirmer, Global Existence for Spherically Symmetric Yang-Mills Fields on 3 + 1 Space-Time Dimensions, Doctoral dissertation, New York University, 1990.

[23] H.C. Wang, On Invariant Connections over a Principal Fibre Bundle, Nagoya Math. J., Vol. 13, 1958, pp. 1-19. | MR 107276 | Zbl 0086.36502